×

zbMATH — the first resource for mathematics

On the central connection problem at a turning point. (English) Zbl 0193.05202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] EVGRAFOV, M. A., AND M. B. FEDORYUK, Asymptotic behavior of solutions of w”(z)– p(z, tyw=Q as ^->oo in the complex 2-plane. Uspehi Mat. Nauk 21 (1966), 3-50. · Zbl 0173.33801
[2] FROMAN, N., AND P. O. FROMAN, JWKB approximation. Contributions to th theory, North-Holland Amsterdam (1965). · Zbl 0129.41907
[3] NAKANO, M., On a system of linear ordinary differential equation related to turning point problem. Kdai Math. Sem. Rep. 21 (1969), 472-490. · Zbl 0187.33902 · doi:10.2996/kmj/1138845994
[4] NISHIMOTO, T., On matching methods in turning point problems. Kdai Math Sem. Rep. 17 (1965) 198-221. · Zbl 0142.34404 · doi:10.2996/kmj/1138845081
[5] NISHIMOTO, T., On a matching method for a linear ordinary differential equatio containing a parameter, III. Kodai Math. Sem. Rep. 19 (1967), 80-94. · Zbl 0158.09803 · doi:10.2996/kmj/1138845344
[6] NISHIMOTO, T., A turning point problem of an n-tla. order differential equation o hydrodynamic type. Kdai Math. Sem. Rep. 20 (1968), 218-256. · Zbl 0159.11903 · doi:10.2996/kmj/1138845646
[7] OLVER, F. W. J., Error analysis of phase-integral methods, I; II. J. Res. Nat Bur. Standards Sect. B 69B (1965), 271-290; ibid., 291-300. · Zbl 0138.32401
[8] WASOW, W., Connection problems for asymptotic series. Bull. Amer. Math. Soc (1968), 831-853. · Zbl 0174.39601 · doi:10.1090/S0002-9904-1968-12055-5
[9] Iwanami’s Mathematical Dictionary (1964), 730-732. (Japanese
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.